# SDR CALA9601248

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY PATH LIGHTING BETWEEN SEAT ROWS 6 ABC -  8 ABC WERE FOUND INOPERATIVE DURING AN EMERGENCY LIGHT OPERATIONAL CHECK.  MAINTENANCE FOUND A FLOOR HARNESS FEEDER WIRE DAMAGED.  THE WIRE WAS REPAIRED AND OPERATIONAL CHECKS WERE GOOD IAW MM 33-51-0.
